RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 5(39), Pages 163–164 (Mi umn8479)  

Scientific notes and problems

On Fomin's conditions for the one-to-oneness of a continuously differentiable transformation

A. I. Fet


Full text: PDF file (119 kB)

Bibliographic databases:


Citation: A. I. Fet, “On Fomin's conditions for the one-to-oneness of a continuously differentiable transformation”, Uspekhi Mat. Nauk, 5:5(39) (1950), 163–164

Citation in format AMSBIB
\Bibitem{Fet50}
\by A.~I.~Fet
\paper On Fomin's conditions for the one-to-oneness of a~continuously differentiable transformation
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 5(39)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn8479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=38651}
\zmath{https://zbmath.org/?q=an:0040.02103}


Linking options:
  • http://mi.mathnet.ru/eng/umn8479
  • http://mi.mathnet.ru/eng/umn/v5/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:159
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019